# SDR SWIA201333274

- Difficulty date: April 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 26,435 hours, 23,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN REAR OF CABIN.  (FLT 2972)  INVESTIGATED SMELL IN CABIN FOUND NO SOURCE OR EVIDENCE OF BURNING, OKAY FOR CONTINUED SERVICE.
